# SDR UALA2010090903349

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 57,373 hours, 20,046 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25112623
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EVACUATION LIGHT AT L4 DOOR HAS LENS CRACKED.  REPLACED LENS ON LIGHT COVER AND INSTALLED AT 4L DOOR.
